# SDR YAX2005F00001

- Difficulty date: July 11, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N8991N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240874
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980
- Part serial: B5911
- Condition: Fluctuates
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW FLUCUATION AND SURGING.  SOME CASES ENGINE QUITING. (K)
